# SDR AALA20140317002

- Difficulty date: March 12, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Aircraft time: 75,810 hours, 40,225 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT TRACK LE INBD SUPPORT RIB CRACKED AT BOSS.  INSTALLED REPAIR DOUBLER IAW PATTERN CARD 57-98-05 & EA MD80-57-033994.
